# SDR FDEA201702060447

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,964 hours, 35,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 10 SLAT TRACK CUT OUT AFT INBOARD DOOR CORNER HAS A .200 INCH CRACK.   REPAIRED THE SKIN IAW SRM 57-10-00 FIG 68 SHEET 2/3 VOL 1
